Blood Pressure Med Recall

Below, please see the link to a USA Today article, shared on MSN’s site.  If you or someone you are caring for is taking a “Losartan” drug, read the article carefully and click the available links.

Contact your doctor or pharmacist if your medicine is affected by this recall (or if you just aren’t sure).  If you are using one of the listed drugs, your doctor may need to prescribe a different med to replace it.  High blood pressure is a potentially fatal condition, so you must follow your physician’s instructions.

https://www.msn.com/en-us/health/health-news/blood-pressure-medication-recall-over-cancer-risk-expanded-for-more-losartan-drugs/ar-BBSECPt?ocid=spartandhp

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.